MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE LP; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE LP; CATHETER, PERCUTANEOUS
Model Number 9-TVLP4F90/080
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a 4f amplatzer torqvue lp delivery system was selected for use in a pda occlusion procedure.The delivery system was inspected prior to use.During procedure, hemostatic valve leakage occurred and saline was observed to be leaking.No parts of the delivery system were observed to be damaged.The delivery system was exchanged for a new 4f amplatzer torqvue lp delivery system, which was used to successfully complete the procedure.The patient was reported to be in stable condition.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
It was reported that hemostatic valve leakage occurred and saline was observed to be leaking.The investigation at abbott found that the leak test was performed using returned components.No leakage was noted when device was flushed with solution.Device was submerged under solution and flushed with air.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
AMPLATZER TORQVUE LP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22503577
Report Number2135147-2025-03855
Device Sequence Number21158046
Product Code DQY
UDI-Device Identifier00811806011578
UDI-Public(01)00811806011578(17)280131(10)10739240
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-TVLP4F90/080
Device Catalogue Number9-TVLP4F90/080
Device Lot Number10739240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age3 YR
Patient SexMale
Patient Weight20 KG